Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i have severe acne problem

i had been eating accutane 3 weeks oledi

but it seem getting worse and new acne coming out...

my face have white acne also

izit accutane does not give effect on me?

wana cry already

please help me

Edited by edisonyo

Share this post


Link to post
Share on other sites

Frequently when you begin accutane treatment, your acne will get worse. This is not uncommon at all. Please give the accutane several months and then you should see improvement.

Joe Zit

Share this post


Link to post
Share on other sites
mine medicine name is SPS ROXY

izit same with accutane?

Hi..im in d same boat as u..im done 20 days n my acne is d WORST!!!!! im feelin so helpless n dejected...nothings helpin me...

Share this post


Link to post
Share on other sites

the key with accutane (Isotretinoin) is patience. you are NOT going to magically clear up in a few weeks. It takes time, just keep taking the medicine like your doctor prescribed and eventually whether it be in a month, two months, or even six your skin will most likely get better. BUT IT TAKES TIME!

Edited by craigeroo

Share this post


Link to post
Share on other sites
mine medicine name is SPS ROXY

izit same with accutane?

Hi..im in d same boat as u..im done 20 days n my acne is d WORST!!!!! im feelin so helpless n dejected...nothings helpin me...

this is mine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×